Open Access
2012 A NOTE ABOUT INVARIANTS OF ALGEBRAIC CURVES
Leonid Bedratyuk
Author Affiliations +
Albanian J. Math. 6(1): 3-8 (2012). DOI: 10.51286/albjm/1346250245

Abstract

Let G be the group generated by the transformations x=αx˜+b, y=y˜, α0, α,bk, char k of the affine plane k2. For affine algebraic plane curves of the form yn=f(x) we reduce a calculation of its G-invariants to calculation of the intersection of kernels of some locally nilpotent derivations. We compute a complete set of independent invariants and then reconstruct a curve from given values of these invariants.

Acknowledgments

The author would like to thank the referee for many valuable suggestions that improved the paper.

Citation

Download Citation

Leonid Bedratyuk. "A NOTE ABOUT INVARIANTS OF ALGEBRAIC CURVES." Albanian J. Math. 6 (1) 3 - 8, 2012. https://doi.org/10.51286/albjm/1346250245

Information

Published: 2012
First available in Project Euclid: 13 July 2023

Digital Object Identifier: 10.51286/albjm/1346250245

Subjects:
Primary: 14H99 , 20F10 , 30F10

Keywords: algebraic curves , automorphisms , invariants

Rights: Copyright © 2012 Research Institute of Science and Technology (RISAT)

Vol.6 • No. 1 • 2012
Back to Top